Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 12, pp 1819–1826 | Cite as

Asymptotic solution of a system of integro-differential equations

  • G. V. Zavizion
Article
  • 15 Downloads

Abstract

An asymptotic solution of a system of inegro-differential equations is constructed for the case where turning points are present.

Keywords

Cauchy Problem Characteristic Equation Asymptotic Solution Linear Differential Equation Asymptotic Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. I. Shkill’, I. I. Starun, and V. P. Yakovets, Asymptotic Integration of Linear Systems of Ordinary Differential Equations [in Russian], Vyshcha Shkola, Kiev (1989).Google Scholar
  2. 2.
    N. I. Shkil’ and G. V. Zavizion, “Asymptotic representation of solutions of a system of linear differential equations with small parameter with the derivative and with turning point,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, 7, 31–35 (1989).MathSciNetGoogle Scholar
  3. 3.
    N. I. Shkill’, Asymptotic Methods in Differential Equations [in Ukrainian], Vyshcha Shkola, Kiev (1971).Google Scholar
  4. 4.
    N. I. Shkill, A. N. Voronoi, and V. N. Leifura, Asymptotic Methods in Differential and Integro-Differential Equations, [in Russian], Vyshcha Shkola, Kiev (1985).Google Scholar
  5. 5.
    N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian] Nauka, Moscow (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • G. V. Zavizion

There are no affiliations available

Personalised recommendations